# SDR K11A2018040931024

- Difficulty date: November 1, 2017
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N331CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 69,926 hours, 47,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL, CORRODED BENEATH LOWER SILL ON WEB & FASTENERS
